# SDR USAAD01032

- Difficulty date: February 17, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Row 20, 30, & 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MCO - THE EMERGENCY LIGHTS AT ROWS 30, 25, AND 20 WERE FOUND TO BE OUT OF POSITION.  THE LIGHTS WERE PLACED INTO THEIR CORRECT POSITIONS.  (M)
